The Annals of Mathematical Statistics

Convergence Rates for the Law of the Iterated Logarithm

James Avery Davis

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 5 (1968), 1479-1485.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698127

Digital Object Identifier
doi:10.1214/aoms/1177698127

Mathematical Reviews number (MathSciNet)
MR253411

Zentralblatt MATH identifier
0174.49902

JSTOR
links.jstor.org

Citation

Davis, James Avery. Convergence Rates for the Law of the Iterated Logarithm. Ann. Math. Statist. 39 (1968), no. 5, 1479--1485. doi:10.1214/aoms/1177698127. https://projecteuclid.org/euclid.aoms/1177698127


Export citation